# SDR RMX2008F00001

- Difficulty date: June 17, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N154MW
- Make and model: Bell 206L-4
- Aircraft serial: 52154
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION TECHNICIAN DISCOVERED UPPER LEFT TAILBOOM ATTACH FITTING CRACKED. (K)
